MAUDE Adverse Event Report: BIOMET 3I BELLATEK¿ HYBRID BAR 4 IMPLANTS; DENTAL BAR

BIOMET 3I BELLATEK¿ HYBRID BAR 4 IMPLANTS; DENTAL BAR
Model Number CSHY04
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Patient age is not provided / unknown.Patient weight is not provided / unknown.Date of event is not provided / unknown.Initial reporter¿s title and last name are not provided / unknown.
 
Event or Problem Description
It was reported that the bar broke in patient's mouth and will need to be remade.The patient will still wear the bar until the new one is made.The fracture occurred around tooth #27 on the side of the last implant.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The date of event is known.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The product was not returned.The reported event could not be verified.Based on the evaluation, device malfunction could not be verified.There is no existing nonconformance / capa / hhe/d/ie/product holds against the reported device that could cause or contribute to the reported event.Monthly post market trending review identified no actionable trends or corrective actions for the reported event or device.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when it left zimvie.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.A lot specific complaint history review is not conducted for psp complaints.Patient specific products have a unique one time use lot number.Therefore, a lot specific history search for this complaint is not performed.A definitive root cause could not be determined.No further investigation and no immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
BELLATEK¿ HYBRID BAR 4 IMPLANTS
Common Device Name
DENTAL BAR
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16287582
Report Number0001038806-2023-00193
Device Sequence Number4942724
Product Code NHA
UDI-Device Identifier00844868001676
UDI-Public(01)00844868001676(17)300718(10)8571241-1
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K080864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCSHY04
Device Catalogue NumberCSHY04
Device Lot Number8571241-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer02/02/2023
05/03/2023
Initial Report FDA Received Date02/02/2023
Supplement Report FDA Received Date02/03/2023
05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale